About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 941063, 11 pages
http://dx.doi.org/10.1155/2012/941063
Research Article

Exponential Convergence for Cellular Neural Networks with Time-Varying Delays in the Leakage Terms

1School of Science, Hunan University of Technology, Hunan, Zhuzhou 412000, China
2College of Mathematics, Physics and Information Engineering, Jiaxing University, Zhejiang, Jiaxing 314001, China

Received 18 August 2012; Accepted 3 October 2012

Academic Editor: Narcisa C. Apreutesei

Copyright © 2012 Zhibin Chen and Junxia Meng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a class of cellular neural networks with time-varying delays in the leakage terms. By applying Lyapunov functional method and differential inequality techniques, we establish new results to ensure that all solutions of the networks converge exponentially to zero point.